# SDR CALA2023031300734

- Difficulty date: March 11, 2023
- Submitted: April 23, 2023
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 100,518 hours, 13,628 cycles
- System (JASC): 7100 · Powerplant System
- Part: Inlet
- Part number: 691W3000203
- Condition: Not Reported
- Location: Eng #2
- Part time: 803,705 hours, 713,658 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 13/03/23. BIRD STRIKE AT 7000 FT RT ENG/PACK/WING. ENG 2 INLET DENT AT 8CL POSITION. REMOVED #2 ENG INLET COWL, INSTALLED NUMBER 2 ENGINE NOSE COWL.VERIFIED TORGUE AND PROPER INSTALLATION. ALL CHECKS NORMAL. ALL TEST PASSED.  PANEL 611FB WITH DENT. INSTALLED PANEL 611FB . RIGHT WING LEADING EDGE SLAT #8 HAS DENT DAMAGE APPROX 3FT FROM INBOARD EDGE. R/H I/B LE SLAT INSTALLED. RIGHT WING LEADING EDGE SLAT #10 HAS DENT DAMAGE APPROX 2FT8" FROM INBOARD EDGE. DAMAGE IS WITHIN LIMITS. DIMENSIONS ARE WITHIN MAX LIMITS, DEPTH IS WITHIN 0.0600" MAX DEPTH LIMIT AND W/Y IS 234 AND GREATER THAN W/Y MINIMUM LIMIT 30.
